# SDR AALA201706119009

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stop
- Condition: Worn
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SCREW DOOR STOP AT AFT GALLEY DOOR AFT POSITIONS 1, 2, AND 5.  REPLACED AND PERFORMED ADJUSTMENT ON SCREW DOOR STOP IAW AMM 52-13-31, AND AMM 52-13-00.
